# SDR COMA0260176

- Difficulty date: March 10, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,632 hours, 10,906 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M259882904
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5310 JET FUEL SMELL IN COCKPIT WITH LEFT A/C PACK OPERATING.  REPLACED LEAKING O-RING ON APU FUEL CONTROL.
